Free Access
Volume 19, Number 1, January-March 2013
Page(s) 239 - 254
Published online 02 May 2012
  1. L. Ahlfors and L. Bers, Riemann’s mapping theorem for variable metrics. Ann. Math. 72 (1960) 265–296. [Google Scholar]
  2. G. Alessandrini and L. Escauriaza, Null-controllability of one-dimensional parabolic equations. ESAIM : COCV 14 (2008) 284–293. [CrossRef] [EDP Sciences] [Google Scholar]
  3. K. Astala, Area distortion under quasiconformal mappings. Acta Math. 173 (1994) 37–60. [CrossRef] [MathSciNet] [Google Scholar]
  4. A. Benabdallah and M.G. Naso, Null controllability of a thermoelastic plate. Abstr. Appl. Anal. 7 (2002) 585–599. [CrossRef] [MathSciNet] [Google Scholar]
  5. A. Benabdallah, Y. Dermenjian and J. Le Rousseau, On the controllability of linear parabolic equations with an arbitrary control location for stratified media. C. R. Acad. Sci. Paris, Sér. 1 344 (2007) 357–362. [CrossRef] [Google Scholar]
  6. L. Bers and L. Nirenberg, On a representation theorem for linear elliptic systems with discontinuous coefficients and applications, in Convegno Internazionale sulle Equazioni alle Derivate Parziali. Cremonese, Roma (1955) 111–138. [Google Scholar]
  7. L. Bers, F. John and M. Schechter, Partial Differential Equations. Interscience. New York (1964). [Google Scholar]
  8. S. Cho, H. Dong and S. Kim, Global estimates for Green’s matrix of second order parabolic systems with application to elliptic systems in two dimensional domains. Potential Anal. 36 (2012) 339–372. [CrossRef] [MathSciNet] [Google Scholar]
  9. L.C. Evans, Partial differential equations. American Mathematical Society, Providence, RI (1998). [Google Scholar]
  10. A. Fursikov and O.Yu. Imanuvilov, Controllability of Evolution Equations. Seoul National University, Korea. Lect. Notes Ser. 34 (1996). [Google Scholar]
  11. M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems. Princeton University Press (1983). [Google Scholar]
  12. D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd edition. Springer-Verlag (1983). [Google Scholar]
  13. F. John, Plane Waves and Spherical Means Applied to Partial Differential Equations. Interscience Publishers, Inc., New York (1955). [Google Scholar]
  14. F. John, Partial Differential Equations. Springer-Verlag, New York (1982). [Google Scholar]
  15. M. Léautaud, Spectral inequalities for non-selfadjoint elliptic operators and application to the null-controllability of parabolic systems. J. Funct. Anal. 258 (2010) 2739–2778. [CrossRef] [MathSciNet] [Google Scholar]
  16. G. Lebeau and L. Robbiano, Contrôle exact de l’équation de la chaleur. Commun. Partial Differ. Equ. 20 (1995) 335–356. [Google Scholar]
  17. G. Lebeau and E. Zuazua, Null controllability of a system of linear thermoelasticity. Arch. Rational Mech. Anal. 141 (1998) 297–329. [Google Scholar]
  18. E. Malinnikova, Propagation of smallness for solutions of generalized Cauchy-Riemann systems. Proc. Edinb. Math. Soc. 47 (2004) 191–204. [CrossRef] [MathSciNet] [Google Scholar]
  19. A.I. Markushevich, Theory of Functions of a Complex Variable. Prentice Hall, Englewood Cliffs, NJ (1965). [Google Scholar]
  20. L. Miller, On the controllability of anomalous diffusions generated by the fractional laplacian. Math. Control Signals Syst. 3 (2006) 260–271. [CrossRef] [MathSciNet] [Google Scholar]
  21. C.B. Morrey, Multiple Integrals in the Calculus of Variations. Springer (1966). [Google Scholar]
  22. C.B. Morrey and L. Nirenberg, On the analyticity of the solutions of linear elliptic systems of partial differential equations. Commun. Pure Appl. Math. X (1957) 271–290. [CrossRef] [MathSciNet] [Google Scholar]
  23. N.S. Nadirashvili, A generalization of Hadamard’s three circles theorem. Mosc. Univ. Math. Bull. 31 (1976) 30–32. [Google Scholar]
  24. N.S. Nadirashvili, Estimation of the solutions of elliptic equations with analytic coefficients which are bounded on some set. Mosc. Univ. Math. Bull. 34 (1979) 44–48. [Google Scholar]
  25. J. Le Rousseau and G. Lebeau, On Carleman estimates for elliptic and parabolic operators. Applications to unique continuation and control of parabolic equations. ESAIM : COCV, doi:10.1051/cocv/2011168. [Google Scholar]
  26. J. Le Rousseau and L. Robbiano, Local and global Carleman estimates for parabolic operators with coefficients with jumps at interfaces. Invent. Math. 183 (2011) 245–336. [Google Scholar]
  27. D.L. Russel, A unified boundary controllability theory for hyperbolic and parabolic partial differential equations. Stud. Appl. Math. 52 (1973) 189–221. [Google Scholar]
  28. S. Vessella, A continuous dependence result in the analytic continuation problem. Forum Math. 11 (1999) 695–703. [CrossRef] [MathSciNet] [Google Scholar]
  29. H.F. Weinberger, A first course in partial differential equations with complex variables and transform methods. Dover Publications, New York (1995). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.